Follow
Boris Bychkov
Boris Bychkov
Higher school of Economics, International Lab for representation theory and mathematical physics
Verified email at hse.ru - Homepage
Title
Cited by
Cited by
Year
Topological recursion for Kadomtsev–Petviashvili tau functions of hypergeometric type
B Bychkov, P Dunin‐Barkowski, M Kazarian, S Shadrin
Journal of the London Mathematical Society 109 (6), e12946, 2024
292024
Explicit closed algebraic formulas for Orlov–Scherbin -point functions
B Bychkov, P Dunin-Barkowski, M Kazarian, S Shadrin
Journal de l’École polytechnique—Mathématiques 9, 1121-1158, 2022
202022
Generalised Ordinary vs Fully Simple Duality for n-Point Functions and a Proof of the Borot–Garcia-Failde Conjecture
B Bychkov, P Dunin-Barkowski, M Kazarian, S Shadrin
Communications in Mathematical Physics 402 (1), 665-694, 2023
132023
Electrical networks, Lagrangian Grassmannians and symplectic groups
B Bychkov, V Gorbounov, A Kazakov, D Talalaev
arXiv preprint arXiv:2109.13952, 2021
102021
A universal formula for the swap in topological recursion
A Alexandrov, B Bychkov, P Dunin-Barkowski, M Kazarian, S Shadrin
arXiv preprint arXiv:2212.00320, 2022
92022
Topological recursion for Kadomtsev–Petviashvili tau functions of hypergeometric type (2020)
B Bychkov, P Dunin-Barkowski, M Kazarian, S Shadrin
arXiv preprint arXiv:2012.14723, 2012
92012
Functional relations on anisotropic Potts models: from Biggs formula to the tetrahedron equation
B Bychkov, A Kazakov, D Talalaev
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 17, 035, 2021
8*2021
Combinatorics of Bousquet-Mélou–Schaeffer numbers in the light of topological recursion
B Bychkov, P Dunin-Barkowski, S Shadrin
European Journal of Combinatorics 90, 103184, 2020
72020
Symplectic duality for topological recursion
B Bychkov, P Dunin-Barkowski, M Kazarian, S Shadrin
arXiv preprint arXiv:2206.14792, 2022
62022
KP integrability through the swap relation
A Alexandrov, B Bychkov, P Dunin-Barkowski, M Kazarian, S Shadrin
arXiv preprint arXiv:2309.12176, 2023
42023
Polynomial graph invariants and linear hierarchies
BS Bychkov, AV Mikhailov
Russian Mathematical Surveys 74 (2), 366, 2019
42019
Chebyshev polynomials, Catalan numbers, and tridiagonal matrices
AE Artisevich, BS Bychkov, AB Shabat
Theoretical and Mathematical Physics 204 (1), 837-842, 2020
32020
Log topological recursion through the prism of swap
A Alexandrov, B Bychkov, P Dunin-Barkowski, M Kazarian, S Shadrin
arXiv preprint arXiv:2312.16950, 2023
22023
Topological recursion, symplectic duality, and generalized fully simple maps
A Alexandrov, B Bychkov, P Dunin-Barkowski, M Kazarian, S Shadrin
arXiv preprint arXiv:2304.11687, 2023
22023
The computation of Belyi pairs of 6-edged dessins d’enfants of genus 3 with automorphism groups of order 12 and 3
BS Bychkov, VA Dremov, EM Epifanov
Journal of Mathematical Sciences 158, 97-105, 2009
22009
The computation of Belyi pairs of 6-edged dessins d'enfants of genus 3 with automorphism groups of order 12 and 3
BS Bychkov, VA Dremov, EM Epifanov
Fundamentalnaya i Prikladnaya Matematika 13 (6), 137-148, 2007
22007
Symplectic duality via log topological recursion
A Alexandrov, B Bychkov, P Dunin-Barkowski, M Kazarian, S Shadrin
arXiv preprint arXiv:2405.10720, 2024
12024
On generalizations of Chebyshev polynomials and Catalan numbers
BS Bychkov, GB Shabat
Ufa Math. J. 13 (2), 8-14, 2021
12021
Degrees of Cohomology Classes of Multisingularities in Hurwitz Spaces of Rational Functions
BS Bychkov
Functional Analysis and Its Applications 53, 11-22, 2019
12019
The computation of Belyi pairs of 6-edged dessins d’enfants of genus 3 with symmetries of order 2
BS Bychkov, VA Dremov, EM Epifanov
Journal of Mathematical Sciences 209, 212-221, 2015
12015
The system can't perform the operation now. Try again later.
Articles 1–20